# SDR DALA2020102003405

- Difficulty date: October 20, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 49,126 hours, 34,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT ROW 1 IS INOPERATIVE.  MAINTENANCE REPLACED THE CHARGER AND BATTERY AT B5-259.  OPERATIONAL CHECK IS NORMAL, PER B717 AMM 33-54.
